# SDR VQI2013F00017

- Difficulty date: May 28, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 3037
- Aircraft time: 22,390 hours, 9,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 8008477070
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A DAILY CHECK, EMERGENCY LIGHT AT SEAT ROW 19A-C INOPERATIVE.  TTROUBLESHOT TO AN IN-SEAT HARNESS.  NEW HARNESS INSTALLED.  THE SEAT EMERGENCY LIGHT OPERATED NORMALLY.
